Article
The S-Transform on Sobolev Spaces
Authors
and
Abstract
In this paper, we study the Parseval's formula and inversion formula for the S-transform analogous to the wavelet transform. We also investigate the boundedness and continuity results for the S-transform on the Sobolev spaces.
Keywords
Distribution, Sobolev spaces, S-transform, Fourier transformation, Parseval's formula
Citation
Singh, S. K. & Kalita, B. (2016). The s-transform on sobolev spaces. Journal of Analysis & Number Theory, 4(2), 125–131. https://doi.org/10.18576/jant/040207
S. K. Singh and B. Kalita, “The s-transform on sobolev spaces,” Journal of Analysis & Number Theory, vol. 4, no. 2, pp. 125–131, 2016, doi: 10.18576/jant/040207.
Singh SK, Kalita B. The s-transform on sobolev spaces. Journal of Analysis & Number Theory. 2016;4(2):125–131. doi:10.18576/jant/040207.
Singh, S. K. and Kalita, B. (2016), ‘The s-transform on sobolev spaces’, Journal of Analysis & Number Theory, 4(2), pp. 125–131. Available at: https://doi.org/10.18576/jant/040207.
Singh, S. K., and B. Kalita. “The S-transform on Sobolev Spaces.” Journal of Analysis & Number Theory, vol. 4, no. 2, 2016, pp. 125–131. https://doi.org/10.18576/jant/040207.
Singh, S. K., and B. Kalita. “The S-transform on Sobolev Spaces.” Journal of Analysis & Number Theory 4, no. 2 (2016): 125–131. https://doi.org/10.18576/jant/040207.
Export citation
Published by: Engineering Journals


